MENU

You are here

Publications

Export 1772 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Ambrosetti A, Zhi-Qiang W. Nonlinear Schrödinger Equations with vanishing and decaying potentials.; 2005. Available from: http://hdl.handle.net/1963/1760
Ambrosetti A, Felli V, Malchiodi A. Ground states of nonlinear Schroedinger equations with potentials vanishing at infinity. J. Eur. Math. Soc. 7 (2005) 117-144 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2352
Ambrosetti A. Differential equations with multiple solutions and nonlinear functional analysis. Equadiff 82 (Wurzburg, 1982), 10--37, Lecture Notes in Math., 1017, Springer, Berlin, 1983 [Internet]. 1982 . Available from: http://hdl.handle.net/1963/222
Ambrosetti A, Malchiodi A. Concentration phenomena for nonlinear Schrödinger equations: Recent results and new perspectives. In: Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. American Mathematical Society; 2007. Available from: http://hdl.handle.net/1963/3516
Ambrosetti A. Recent advances in the study of the existence of periodic orbits of Hamiltonian systems. Advances in Hamiltonian systems (Rome, 1981), 1--22, Ann. CEREMADE, Birkhauser Boston, Boston, MA, 1983. [Internet]. 1981 . Available from: http://hdl.handle.net/1963/159
Amato S. Some results on anisotropic mean curvature and other phase-transition problems. 2015 .
Amato S, Tealdi L, Bellettini G. Anisotropic mean curvature on facets and relations with capillarity. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34481
Amato S, Bellettini G, Paolini M. Constrained BV functions on double coverings for Plateau's type problems. Adv. Calc. Var. 2015 .
Amato S, Bellettini G, Paolini M. The nonlinear multidomain model: a new formal asymptotic analysis. Geometry Partial Differential Equations – proceedings, CRM Series (15), 2013. 2013 .
Amadori D, Baiti P, LeFloch PG, Piccoli B. Nonclassical Shocks and the Cauchy Problem for Nonconvex Conservation Laws. J. Differential Equations 151 (1999) 345-372 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3312
Alzetta G, Arndt D, Bangerth W, Boddu V, Brands B, Davydov D, Gassmöller R, Heister T, Heltai L, Kormann K, et al. The deal.II Library, Version 9.0. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2018 . Available from: https://doi.org/10.1515/jnma-2018-0054
Alzetta G, Heltai L. Multiscale modeling of fiber reinforced materials via non-matching immersed methods. Computers & Structures. 2020 ;239:106334.
Altafini C. Controllability of quantum mechanical systems by root space decomposition of su(N). J.Math.Phys. 43(2002), no.5, 2051 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1613
Altafini C. Parameter differentiation and quantum state decomposition for time varying Schrödinger equations. Rep. Math. Phys. 52 (2003) 381-400 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3017
Altafini C. Feedback control of spin systems.; 2007. Available from: http://hdl.handle.net/1963/1808
Altafini C. Reduction by group symmetry of second order variational problems on a semidirect product of Lie groups with positive definite Riemannian metric. ESAIM: COCV 10 (2004) 526-548 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/3521
Altafini C. Homogeneous polynomial forms for simultaneous stabilizability of families of linear control systems: a tensor product approach. IEEE Trans. Automat. Control 51 (2006) 1566-1571 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2226
Altafini C. The reachable set of a linear endogenous switching system. Systems Control Lett. 47 (2002) 343-353 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3142
Altafini C, Frezza R. Motion on submanifolds of noninvariant holonomic constraints for a kinematic control system evolving on a matrix Lie group. Syst. Control Lett. 50 (2003) 241-250 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3018
Altafini C. Commuting multiparty quantum observables and local compatibility. Phys. Rev. A 72 (2005) 012112 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2228
Altafini C, Ticozzi F. Almost Global Stochastic Feedback Stabilization of Conditional Quantum Dynamics.; 2006. Available from: http://hdl.handle.net/1963/1727
Altafini C, Ticozzi F, Nishio K. Stabilization of Stochastic Quantum Dynamics via Open and Closed Loop Control. IEEE Transactions on Automatic Control. Volume 58, Issue 1, 2013, Article number6228517, Pages 74-85 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6503
Altafini C. Controllability properties for finite dimensional quantum Markovian master equations. J. Math. Phys. 44 (2003) 2357-2372 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/2909
Altafini C. Controllability and simultaneous controllability of isospectral bilinear control systems on complex flag manifolds. Systems Control Lett. 58 (2009) 213-216 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3523
Altafini C. On the generation of sequential unitary gates from continuous time Schrodinger equations driven by external fields. Quantum Inf.Process. 1 (2002),no.3,207 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1614

Pages

Sign in